# SDR SIMA200927505

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 23,771 hours, 22,912 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Mlg Brakes
- Part time: 6,211 hours, 5,673 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3885, CREW REPORTED BRAKES OUT ON LANDING.  POST LANDING INSPECTION FOUND 4 BLOWN MAIN TIRES.  ACFT REMOVED FROM SERVICE.  R & R NR 1, 2, 3, &4 MLG ASSEMBLIES IAW AE WORK CARD 32-700-11.  COMPLIED WITH WORKSCOPE PROVIDED BY MANUFACTURER.  ALL OPS CHKS GOOD.  R & R BRAKE CONTROL UNIT IAW AMM 32-41-01 & NR 4 BRAKE PEDAL TRANSDUCER PER MANUFACTURER REQUEST IAW 32-41-02.  OPS CHK GOOD.  COMPLIED WITH SIDE LOAD INSP IAW AEWC 05-200-00.  NO DEFECTS NOTED.  PERFORMED MAIN BRAKE SYS CHK IAW AMM 32-41-00.  OPS CHK GOOD.  PERFORMED MLG EXTENSION & RETRACTION & FREE FALL CHK IAW AMM 32-30-00 & 32-34-00.  OPS CHK GOOD.  PERFORMED VISUAL INSP OF MLG BRAKES IAW 32-49-03.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
